# SDR CALA9701417

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12089
- Make and model: Doug DC-10-30
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED UNDER FLOOR PANEL 225AF AT FS 450, LBL 27 TO 47.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 53-12-01, 51-21-01, AND 51-31-01.
